PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 120 | 2 | 95-112
Tytuł artykułu

Absolute continuity for elliptic-caloric measures

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A Carleson condition on the difference function for the coefficients of two elliptic-caloric operators is shown to give absolute continuity of one measure with respect to the other on the lateral boundary. The elliptic operators can have time dependent coefficients and only one of them is assumed to have a measure which is doubling. This theorem is an extension of a result of B. Dahlberg [4] on absolute continuity for elliptic measures to the case of the heat equation. The method of proof is an adaptation of Fefferman, Kenig and Pipher's proof of Dahlberg's result [8].
Słowa kluczowe
Czasopismo
Rocznik
Tom
120
Numer
2
Strony
95-112
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-03-15
poprawiono
1996-05-06
Twórcy
  • Department of Mathematical Sciences, College of Arts and Sciences, Box 30001, Dept. 3MB, Las Cruces, New Mexico 88003-8001 U.S.A. , csweezy@nmsu.edu
Bibliografia
  • [1] D. G. Aronson, Non-negative solutions of linear parabolic equations, Ann. Scuola Norm. Sup. Pisa 22 (1968), 607-694.
  • [2] A. S. Besicovitch, A general form of the covering principle and relative differentiation of additive functions, II, Proc. Cambridge Philos. Soc. 42 (1946), 1-10.
  • [3] R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250.
  • [4] B. E. J. Dahlberg, On the absolute continuity of elliptic measures, Amer. J. Math. 108 (1986), 1119-1138.
  • [5] B. E. J. Dahlberg, D. S. Jerison, and C. E. Kenig, Area integral estimates for elliptic differential operators with non-smooth coefficients, Ark. Mat. 22 (1984), 97-108.
  • [6] J. Doob, Classical Potential Theory and its Probabilistic Counterpart, Springer, 1984.
  • [7] E. Fabes, N. Garofalo, and S. Salsa, A backward Harnack inequality and Fatou theorem for nonnegative solutions of parabolic equations, Illinois J. Math. 20 (1986), 536-565.
  • [8] R. Fefferman, C. Kenig, and J. Pipher, The theory of weights and the Dirichlet problem for elliptic equations, Ann. of Math. 134 (1991), 65-124.
  • [9] Y. Heurteaux, Inégalités de Harnack à la frontière pour des opérateurs paraboliques, C. R. Acad. Sci. Paris Sér. I 308 (1989), 401-404, 441-444.
  • [10] C. Kenig, Harmonic analysis techniques for second order elliptic boundary value problems, preprint.
  • [11] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, 1970.
  • [12] C. Sweezy, Fatou theorems for parabolic equations, Proc. Amer. Math. Soc., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv120i2p95bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.